Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Need to change birth control due to headaches and blurry sights. Could there be weight gain and acne if I use micronor?

Hi my doctor is having me change birth control because of headaches with blurry sights at times. They are changing me to micronor. I have been researching online about it and everyone says they gained weight and have lots of acne now, does it happen that people lose weight or there is no change and that it helps with acne or there is no change.
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Micrinor is a hormonal pill, weight gain to some extent is a common side effect of these pill, which is due to hormonal effect. Sever weight gain and acne are seen in few women taking these pill, not in all. as your doctor has prescribed you can start these pill, if you get any problem with these pill, you can stop them and go for other methods of contraception.
Intrauterine implants or sub dermal implants are available. as implants act locally on uterus and have less effect on other systems in body.

hope this helps you.

Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor